# SDR DL72S990712

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457416
- Condition: Cracked
- Location: Bs 480-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 480 AND 680 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN. INTERNAL HFEC INSPECTION CONFIRMED 71 TOTAL CRACKS.  THE SKIN LAP SPLICE WAS CUT OUT ALONG THE PANEL  LENGTH AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 367028-14AD, REV A.
